# SDR 29GA201511300002

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N303AG
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 35,089 hours, 38,385 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE ILLUMINATED, PERFORMED EMERGENCY ACTION ITEMS.  WARNING LIGHT EXTINGUISHED AFTER 20 SECONDS.  F/A SMELLED A GAS LIKE ODOR, DECLARED EMERGENCY.  INSPECTED AVIONCIS COMPARTMENT FAN, AVIONICS LR US AND WIRING, NO DEFECTS NOTED.  RAN ENGINES WITH CREW, BLEEDS ON , AVIONICS ON ECS OPERATING, NO DEFECTS NOTED, NO ODOR DETECTED.  ACFT FOUND OK FOR CONTINUED SERVICE.
